UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52705

タイトル: Semistability Criterion for Parabolic Vector Bundles on Curves
著者: Biswas, Indranil
Dhillon, Ajneet
キーワード: Parabolic bundle
root stack
semistability
cohomology
発行日: 2011年12月9日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 18 (2011), No. 2, Page 181-191
抄録: We give a cohomological criterion for a parabolic vector bundle on a curve to be semistable. It says that a parabolic vector bundle E* with rational parabolic weights is semistable if and only if there is another parabolic vector bundle F* with rational parabolic weights such that the cohomologies of the vector bundle underlying the parabolic tensor product E* ⊗ F* vanish. This criterion generalizes the known semistability criterion of Faltings for vector bundles on curves and significantly improves the result in [Bis07].
URI: http://hdl.handle.net/2261/52705
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms180203.pdf129.67 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください